Asymptotic expansions for interior penalty solutions of control constrained linear-quadratic problems

Felipe Alvarez 1 Jérôme Bolte 2 J. Frederic Bonnans 3, 4 Francisco Silva 3, 4
2 C&O - Equipe combinatoire et optimisation
UPMC - Université Pierre et Marie Curie - Paris 6, CNRS - Centre National de la Recherche Scientifique : FRE3232
3 Commands - Control, Optimization, Models, Methods and Applications for Nonlinear Dynamical Systems
CNRS - Centre National de la Recherche Scientifique : UMR7641, X - École polytechnique, UMA - Unité de Mathématiques Appliquées, Inria Saclay - Ile de France, CMAP - Centre de Mathématiques Appliquées - Ecole Polytechnique
Abstract : We consider a quadratic optimal control problem governed by a nonautonomous affine differential equation subject to nonnegativity control constraints. For a general class of interior penalty functions, we show how to compute the principal term of the pointwise expansion of the state and the adjoint state. Our main argument relies on the following fact: If the control of the initial problem satisfies strict complementarity conditions for its Hamiltonian except for a finite number of times, the estimates for the penalized optimal control problem can be derived from the estimations of a related stationary problem. Our results provide several types of efficiency measures of the penalization technique: error estimations of the control for $L^s$ norms ($s$ in $[1,+\infty]$), error estimations of the state and the adjoint state in Sobolev spaces $W^{1,s}$ ($s$ in $[1,+\infty)$) and also error estimates for the value function. For the $L^1$ norm and the logarithmic penalty, the optimal results are given. In this case we indeed establish that the penalized control and the value function errors are of order $O(\eps|\log\eps|)$.
Type de document :
Article dans une revue
Mathematical Programming, Series A, Springer, 2012, 135 (1-2), pp.473-507
Liste complète des métadonnées

Littérature citée [20 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00365540
Contributeur : Francisco Silva <>
Soumis le : mardi 3 mars 2009 - 16:51:43
Dernière modification le : vendredi 31 août 2018 - 08:47:05
Document(s) archivé(s) le : mardi 8 juin 2010 - 20:29:44

Fichier

RR-6863.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : inria-00365540, version 1

Citation

Felipe Alvarez, Jérôme Bolte, J. Frederic Bonnans, Francisco Silva. Asymptotic expansions for interior penalty solutions of control constrained linear-quadratic problems. Mathematical Programming, Series A, Springer, 2012, 135 (1-2), pp.473-507. 〈inria-00365540〉

Partager

Métriques

Consultations de la notice

618

Téléchargements de fichiers

185